Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Smooth great circle fibrations and an application to the topological Blaschke conjecture


Author: C. T. Yang
Journal: Trans. Amer. Math. Soc. 320 (1990), 507-524
MSC: Primary 55R25; Secondary 57R50
MathSciNet review: 1028766
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study great smooth circle fibrations of round spheres and Blaschke manifolds of the homotopy type of complex projective spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55R25, 57R50

Retrieve articles in all journals with MSC: 55R25, 57R50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-1028766-9
Article copyright: © Copyright 1990 American Mathematical Society